# SDR 9627551153

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Bs 911.97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, GOUGES WERE FOUND ON THE FORWARD CARGO LOWER JAMB SKIN DOUBLER AT FS 911.97.  BLENDED OUT GOUGES AND INSTALLED REPAIR DOUBLER PER EA 11-120623.
